# SDR IPXA10560825

- Difficulty date: June 27, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Bs 339-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE WORKING CARD NR 867293 FOUND SEVERAL FLOORBOARD INSERTS TO BE CORRODED, PANEL LOCATION BS 339-440, LBL 25.5 THRU 44 LBL.  COMPLIED WITH EO NR B757-5320-9692-G DUE TO DAMAGE FOUND OUT OF LIMITS.
